# SDR HAIHEEA9873

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7136J
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- System (JASC): 5500 · Empennage Structure
- Part: Support
- Part number: 1052183104
- Condition: Pitted
- Location: Empennage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTED BEYOND LIMITS ON BEARING SEAT AREA. REPLACED WITH SERVICEABLE PART.
